# SDR UIEA2019013103070

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK ELECTRICAL CONNECTOR IS MISSING BACK-SHELL STRAIN RELIEF AND MISSING EDGE PROTECTION FOR SCREWS. ( REPAIRED CAPTAIN OXYGEN MASK BACK-SHELL I.A.W SWPM 20-00-11. OPS CHECK GOOD AMM 35-11-00-715-256. )
